# SDR IXXA2024021901

- Difficulty date: February 19, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 108,189 hours, 19,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32521
- Condition: Corroded
- Location: Zone 100
- Part time: 108,189 hours, 19,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALC INNER SKIN F/S 1197+148 O/B OF STR 35L
